# SDR AALA20130228009

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 81,681 hours, 12,956 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: 274N10513
- Condition: Leaking
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MSP  INFLIGHT SFO-JFK.  CREW REPORTED CENTER HYDRAULIC SYSTEM QUANTITY LOSS.  EMERGENCY DECLARED FIGHT DIVERTED MSP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEAKING ALTERNATE BRAKE SELECTOR VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
